Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 154, NWS Memphis, TN

June 7, 20254 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Jun 7, 2025, 8:54 PM CDT for 4 counties in Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2025, 8:54 PM CDT (01:54 UTC)
Expired
Jun 7, 2025, 9:17 PM CDT
In force
23 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS

The radar

The Memphis radar (KNQA), 86 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2351 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
2.8
Supercell composite
22.9

Open this sounding in Storm Lab

The text

As transmitted.

850 
WFUS54 KMEG 080154
TORMEG
MSC071-093-107-137-080245-
/O.NEW.KMEG.TO.W.0154.250608T0154Z-250608T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
854 PM CDT Sat Jun 7 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northwestern Lafayette County in northwestern Mississippi...
  Southern Marshall County in northwestern Mississippi...
  Southeastern Tate County in northwestern Mississippi...
  Northeastern Panola County in northwestern Mississippi...

* Until 945 PM CDT.

* At 853 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Barr, or 10 miles north of John W Kyle State Park,
  moving southeast at 25 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Oxford, Wall Doxey State Park, Barr, Harmontown, Laws Hill,
  Abbeville, Malone, Blackwater, Teckville, Looxahoma, Waterford,
  Aiken, Wyatte, Crossroad, Tyro, Chulahoma, Glenville, College Hill
  Station, Thyatira, and College Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3459 8988 3473 8976 3472 8963 3461 8931
      3437 8951 3451 8977
TIME...MOT...LOC 0153Z 295DEG 22KT 3457 8974 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Schlessiger
2 follow-up statements
440 
WWUS54 KMEG 080207
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
907 PM CDT Sat Jun 7 2025

MSC107-080217-
/O.CAN.KMEG.TO.W.0154.000000T0000Z-250608T0245Z/
Panola MS-
907 PM CDT Sat Jun 7 2025

...THE TORNADO WARNING FOR NORTHEASTERN PANOLA COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Mississippi.

&&

LAT...LON 3450 8972 3455 8972 3455 8976 3456 8977
      3471 8968 3471 8962 3460 8932 3438 8950
TIME...MOT...LOC 0207Z 295DEG 22KT 3453 8964 

$$

MSC071-093-137-080245-
/O.CON.KMEG.TO.W.0154.000000T0000Z-250608T0245Z/
Lafayette MS-Marshall MS-Tate MS-
907 PM CDT Sat Jun 7 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN LAFAYETTE...SOUTHERN MARSHALL AND SOUTHEASTERN TATE
COUNTIES...

At 907 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Harmontown, or 11 miles northeast of John W Kyle
State Park, moving southeast at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Oxford, Harmontown, Laws Hill, Abbeville, Malone, Blackwater,
Teckville, Waterford, Wyatte, Tyro, Chulahoma, College Hill Station,
College Hill, Galena, and Spraggins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3450 8972 3455 8972 3455 8976 3456 8977
      3471 8968 3471 8962 3460 8932 3438 8950
TIME...MOT...LOC 0207Z 295DEG 22KT 3453 8964 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Schlessiger
856 
WWUS54 KMEG 080217
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
917 PM CDT Sat Jun 7 2025

MSC071-093-137-080227-
/O.CAN.KMEG.TO.W.0154.000000T0000Z-250608T0245Z/
Lafayette MS-Marshall MS-Tate MS-
917 PM CDT Sat Jun 7 2025

...THE TORNADO WARNING FOR NORTHWESTERN LAFAYETTE...SOUTHERN MARSHALL
AND SOUTHEASTERN TATE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Mississippi.

&&

LAT...LON 3450 8972 3455 8972 3455 8976 3456 8977
      3471 8968 3471 8962 3460 8932 3438 8950
TIME...MOT...LOC 0212Z 295DEG 22KT 3450 8957 

$$

Schlessiger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Jun 7, 6:30 PM CDT, 2 hours 24 minutes earlier. Its key messages:

  • Updated at 620 PM CDT Sat Jun 7 2025
  • Additional showers and thunderstorms will be possible this evening, mainly over east central Arkansas and north Mississippi. Damaging winds and large hail will be possible.
  • The next round of thunderstorms will arrive Monday, along and ahead of a slow-moving cold front. There is a Slight Risk for severe thunderstorms along and south of Interstate 40, mainly during the day Monday. The main threat will be damaging winds and large hail.
  • Fair weather and low humidity will prevail Monday night through Wednesday. Midsummer-like humidity will return for the latter half of next week, along with daily thunderstorm chances.
Area forecast discussion, Jun 7, 6:30 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
630 PM CDT Sat Jun 7 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 620 PM CDT Sat Jun 7 2025

- Additional showers and thunderstorms will be possible this
  evening, mainly over east central Arkansas and north
  Mississippi. Damaging winds and large hail will be possible.

- The next round of thunderstorms will arrive Monday, along and
  ahead of a slow-moving cold front. There is a Slight Risk for
  severe thunderstorms along and south of Interstate 40, mainly
  during the day Monday. The main threat will be damaging winds
  and large hail.

- Fair weather and low humidity will prevail Monday night through
  Wednesday. Midsummer-like humidity will return for the latter
  half of next week, along with daily thunderstorm chances.

&&

.DISCUSSION...
(This evening through next Friday)
Issued at 235 PM CDT Sat Jun 7 2025

The Midsouth was free of thunderstorms early this afternoon,
behind a line of severe storms that lifted through north MS
earlier today. Last several HRRR runs have depicted additional
storms developing early this evening over east central AR into
north MS. While the boundary layer over north MS has stabilized in
the wake of earlier storms, GOES visible imagery showed clearing
skies over north MS and southwest TN. In addition, the 12Z NAM
depicts high theta-e air surging north at 925mb toward sunset,
under an area of strengthening 250mb divergence. With this in
mind, the HRRR depiction of isolated storms over east central AR
and north MS appears on track.

By midmorning Sunday, slightly drier air will spread into the
Midsouth, behind a weak cold front.

The next round of storms appears on track for Monday, as deep
cut-off upper low settles into the Great Lakes. A reinforcing cold
front will push through the Midsouth Monday, aided by midlevel
height falls. 12Z LREF depicts a greater than 50 percent chance of
surface-based CAPE colocated with 30+KT of deep layer bulk shear
to the west and south of Memphis. The progressive nature of the
cold front and loss of daytime heating should limit Monday's
severe threat to the daytime hours.

From Monday night through Wednesday, fair and pleasant early
summer weather to prevail, with seasonal temperatures and humidity
levels. This pattern won't last long however. Global models show
good consensus in developing a cut-off upper level low over the
southern Great Plains on Thursday, with Gulf humidity returning to
the Midsouth in advance of the upper low. 70s dewpoints and daytime
heating will result in a return of daily thunderstorms.

PWB

&&

.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Sat Jun 7 2025

Biggest TAF concern this issuance will be a secondary wave of
convection this evening along a shortwave mainly over north
Mississippi. A TEMPO has been added at TUP for such. This wave
looks to clear the airspace by 06Z. MVFR conditions will begin to
infiltrate MEM/MKL/TUP overnight, lifting back to VFR shortly
after sunrise. West/southwest winds, predominately sub 10 kts,
will shift more northwest toward the end of the period behind a
frontal passage.

AEH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...PWB
AVIATION...AEH

In the hours before

Special weather statement, Jun 7, 7:20 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Memphis TN
720 PM CDT Sat Jun 7 2025

ARZ036-049-MSZ001-007-008-080045-
Lee AR-Crittenden AR-Tunica MS-DeSoto MS-Tate MS-
720 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEE...SOUTH CENTRAL
CRITTENDEN...CENTRAL DESOTO...NORTHEASTERN TUNICA AND NORTHWESTERN
TATE COUNTIES THROUGH 745 PM CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Robinsonville, or 11 miles south of Hughes, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southaven, Hernando, Coldwater, Tunica, Lake Cormorant, Phillipp,
Eudora, North Tunica, Arkabutla, Robinsonville, Newport, Clack,
Trinity, Frees Corners, Commerce, Peters, Nesbit, Prichard, Bruins,
and Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3471 9050 3489 9048 3491 8995 3464 8997
TIME...MOT...LOC 0020Z 273DEG 21KT 3480 9040

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

AEH
Special weather statement, Jun 7, 7:39 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
739 PM CDT Sat Jun 7 2025

ARZ049-058-MSZ007-010-080115-
Phillips AR-Lee AR-Tunica MS-Coahoma MS-
739 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEE...NORTHEASTERN
PHILLIPS...NORTHEASTERN COAHOMA AND SOUTHWESTERN TUNICA COUNTIES
THROUGH 815 PM CDT...

At 739 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexa, or near St Francis National Park, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Helena-West Helena, St Francis National Park, Tunica, Lexa, Rondo,
Dubbs, Dundee, North Tunica, Lula, Lagrange, Jeffersonville,
Haleside, Quarles, Austin, Jeffries, Wycamp, Latour, Helena Crossing,
Cypress Corner, and Poplar Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
eastern Arkansas...and northwestern Mississippi.

&&

LAT...LON 3475 9079 3469 9030 3442 9036 3442 9040
      3441 9040 3456 9088
TIME...MOT...LOC 0039Z 276DEG 25KT 3461 9070

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

AEH
Special weather statement, Jun 7, 7:47 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Memphis TN
747 PM CDT Sat Jun 7 2025

MSZ001-007-008-080130-
Tunica MS-DeSoto MS-Tate MS-
747 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT DESOTO...NORTHEASTERN TUNICA AND
NORTHERN TATE COUNTIES THROUGH 830 PM CDT...

At 747 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eudora, or 11 miles west of Hernando, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southaven, Olive Branch, Hernando, Coldwater, Lake Cormorant,
Phillipp, Eudora, Independence, Lewisburg, Arkabutla, Robinsonville,
Newport, Clack, Trinity, Cockrum, Frees Corners, Cedarview, Bright,
Nesbit, and Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Mississippi.

&&

LAT...LON 3485 9035 3486 9034 3485 9032 3485 9031
      3486 9030 3487 9031 3491 9025 3493 8974
      3464 8976 3472 9041
TIME...MOT...LOC 0047Z 275DEG 25KT 3480 9019

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

AEH
Special weather statement, Jun 7, 8:37 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Memphis TN
837 PM CDT Sat Jun 7 2025

MSZ007-008-011-012-080200-
Tunica MS-Panola MS-Tate MS-Quitman MS-
837 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TUNICA...SOUTHWESTERN
TATE...NORTHERN QUITMAN AND NORTHWESTERN PANOLA COUNTIES THROUGH 900
PM CDT...

At 836 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dubbs, or 15 miles east of St Francis National Park, moving southeast
at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Como, Crenshaw, Sledge, Curtis Station, Dundee, Darling, Pleasant
Grove, Dubbs, Little Texas, Falcon, Askew, Gerlach Mill, Buxton,
Savage, Maud, Longtown, Clayton, Tibbs, Ballentine, and Locke
Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Mississippi.

&&

LAT...LON 3451 9053 3469 9036 3450 8991 3424 9012
TIME...MOT...LOC 0136Z 299DEG 25KT 3452 9035

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

AEH
Special weather statement, Jun 7, 8:38 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
838 PM CDT Sat Jun 7 2025

ARZ049-058-MSZ007-080215-
Phillips AR-Lee AR-Tunica MS-
838 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LEE...NORTHEASTERN
PHILLIPS AND SOUTHWESTERN TUNICA COUNTIES THROUGH 915 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexa, or near Marvell, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Helena-West Helena, St Francis National Park, Tunica, Lexa, Rondo,
Dubbs, North Tunica, Dundee, Lagrange, Gerlach Mill, Quarles, Austin,
Wycamp, Latour, Vineyard, Helena Crossing, Cypress Corner, Poplar
Grove, Huma, and Maud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
eastern Arkansas...and northwestern Mississippi.

&&

LAT...LON 3475 9035 3448 9033 3449 9050 3453 9057
      3449 9059 3450 9089 3468 9091
TIME...MOT...LOC 0138Z 266DEG 35KT 3460 9082

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

AEH
Special weather statement, Jun 7, 8:53 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Memphis TN
853 PM CDT Sat Jun 7 2025

ARZ035-036-048-049-MSZ001-007-TNZ088-080230-
St. Francis AR-Cross AR-Lee AR-Crittenden AR-Tunica MS-DeSoto MS-
Shelby TN-
853 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEE...ST.
FRANCIS...CENTRAL CRITTENDEN...SOUTHEASTERN CROSS...NORTHWESTERN
DESOTO...NORTHERN TUNICA AND SOUTHWESTERN SHELBY COUNTIES THROUGH 930
PM CDT...

At 853 PM CDT, Doppler radar was tracking a strong thunderstorm near
Madison, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southaven, West Memphis, Horn Lake, Forrest City, Hernando, Marion,
Marianna, Hughes, Madison, Palestine, T O Fuller State Park, Memphis,
Walls, Caldwell, Crawfordsville, Edmondson, Horseshoe Lake, Widener,
Sunset, and Anthonyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
eastern Arkansas...and northwestern Mississippi.

&&

LAT...LON 3475 9091 3510 9089 3528 9010 3486 8998
TIME...MOT...LOC 0153Z 259DEG 36KT 3497 9071

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

AEH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:20 PM CDTSpecial Weather StatementMEGDeSoto25 min
Jun 7, 7:39 PM CDTSpecial Weather StatementMEGTunica36 min
Jun 7, 7:42 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tate, Tunica48 min
Jun 7, 7:47 PM CDTSpecial Weather StatementMEGDeSoto43 min
Jun 7, 7:52 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate, Tunica53 min
Jun 7, 7:55 PM CDTTornado WarningMEGCoahoma, Quitman, Tunica50 min
Jun 7, 8:21 PM CDTTornado WarningMEGDeSoto, Lafayette, Marshall, Panola, Tate39 min
Jun 7, 8:37 PM CDTSpecial Weather StatementMEGTunica23 min
Jun 7, 8:38 PM CDTSpecial Weather StatementMEGTunica37 min
Jun 7, 8:53 PM CDTSpecial Weather StatementMEGDeSoto37 min
Jun 7, 8:55 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica50 min
Jun 7, 9:07 PM CDTSevere Thunderstorm WarningMEGCoahoma, Tunica38 min
Jun 7, 9:16 PM CDTSpecial Weather StatementMEGLafayette29 min
Jun 7, 9:22 PM CDTTornado WarningMEGLafayette, Marshall, Pontotoc, Union20 min
Jun 7, 9:36 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall23 min
Jun 7, 10:01 PM CDTTornado WarningMEGLafayette, Panola44 min
Jun 7, 10:20 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tunica40 min
Jun 7, 10:43 PM CDTTornado WarningMEGLafayette, Pontotoc47 min
Jun 7, 10:52 PM CDTSpecial Weather StatementMEGPanola, Quitman38 min
Jun 7, 11:07 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Monroe38 min
Jun 7, 11:14 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Quitman, Tallahatchie, Tunica, Yalobusha46 min
Jun 7, 11:17 PM CDTSevere Thunderstorm WarningMEGLafayette, Lee, Pontotoc43 min
Jun 7, 11:52 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Tallahatchie, Yalobusha38 min
Jun 8, 12:09 AM CDTSevere Thunderstorm WarningMEGMonroe51 min
Jun 8, 12:35 AM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Monroe40 min
Jun 8, 12:39 AM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more3 hr
Jun 8, 12:42 AM CDTAreal Flood AdvisoryMEGLafayette, Panola, Quitman, Tallahatchie, Yalobusha3 hr
Jun 8, 1:13 AM CDTSpecial Weather StatementMEGMonroe32 min
Jun 8, 1:27 AM CDTSpecial Weather StatementMEGChickasaw33 min
Jun 8, 1:52 AM CDTSpecial Weather StatementMEGCalhoun, Yalobusha38 min
Jun 8, 3:11 AM CDTAreal Flood AdvisoryMEGChickasaw, Monroe3 hr

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.